# SDR F3LA98120

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION LT MLG BEAM LOWER SURFACE.  INBOARD AFT PANEL MOUNT HOLE.  MAINTENANCE BLENDED CORROSION (5.50 INCHES BY 2.0 INCHES BY .010 INCH, 2.20 INCHES BY 1.80 INCH BY .010 INCH, AND 1.91 INCH BY 1.91 INCH BY .010 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER ER NR 98-0596A AND OHM 21-10-03.  CYCLES: 1,608.0.  (X)
